# SDR 95ZZZX2651

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5195P
- Make and model: Piper PA-24-250
- Aircraft serial: 24219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Arm
- Part number: 20846000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EARLY THIN WALL BUNGEE ARM HAD BEEN REPLACED PREVIOUSLY.  INSPECTION FOUND BOTH LT AND RT ARMS CRACKED.  ACFT SHOWS SIGN OF PREVIOUS REPAIR FOR GEAR UP LANDING.  ACFT TT 3764.
